A discretization scheme for some conservative problems
作者: J.A. EzquerroM.A. HernándezM.A. Salanova
作者单位: 1Department of Mathematics and Computation, University of La Rioja, C/Luis de Ulloa s/n, 26004 Logroño, Spain
刊名: Journal of Computational and Applied Mathematics, 2000, Vol.115 (1), pp.181-192
来源数据库: Elsevier Journal
DOI: 10.1016/S0377-0427(99)00115-6
关键词: Nonlinear equations in Banach spaceDifferential equationMultipoint iterationThird-order methodConvergence theoremRecurrence relationA priori error bound
原始语种摘要: Abstract(#br)We approximate a locally unique solution of an equation in Banach spaces using a Newton-like method of R -order three. Then we apply this method to obtain an existence-uniqueness result for a basic conservative problem given by a nonlinear boundary-value problem. Next, by means of a discretization method, we approximate the solution of the conservative problem.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • conservative 保守
  • iteration 迭代
  • uniqueness 唯一性
  • existence 存在
  • error 误差
  • discretization 离散化
  • scheme 略图
  • approximate 近似的
  • problem 题目
  • equation 方程